# SDR RAIA961112

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QA03043
- Condition: Dirty
- Location: Hyd Bay
- Part time: 1,043 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEM - FLT 7149 - NOSE GEAR TOOK TOO LONG TO EXTEND.  MAINTENANCE REPLACED THE HYDRAULIC PRESSURE FILTER AND RETURN FILTER.  (X)
